# SDR ANCF20220929042

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N781AV
- Make and model: Boeing 787-8
- Aircraft serial: 37503
- Aircraft time: 25,982 hours, 3,928 cycles
- Engine: Rroyce TRENT1000A
- Engine time: 21,544 hours, 3,306 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

PILOR REPORT: 27.SEPT.22 WO 16'744'028 => ENG FAIL DURING CRUISE AT FL LHO
ACTIONS TAKEN: IN PROCESS
